4 doctors weighed in:

Is there tapering off procedure when stopping 6 mg of Prozac (fluoxetine) in Children if he took it for 3 weeks only. Any withdrawal symptoms?

4 doctors weighed in
3 doctors agree

In brief: Usually

Usually SSRI anti-depressant meds such as Prozac (fluoxetine) should be tapered gradually unless there are severe side effects.
Stopping suddenly may cause an increase in anxiety, depression, and other sx. Talk with your doctor about the exact timing of the tapering.

In brief: Usually

Usually SSRI anti-depressant meds such as Prozac (fluoxetine) should be tapered gradually unless there are severe side effects.
Stopping suddenly may cause an increase in anxiety, depression, and other sx. Talk with your doctor about the exact timing of the tapering.
Dr. CHERYL COLDWATER
Dr. CHERYL COLDWATER
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
15 years in practice
884K people helped
Continue
111,000 doctors available